The concept of partial metric was initiated by Matthews [#!Mat92!#] as a part of study of denotational semantics of flow networks. In fact, the partial metric plays a very important role in development of models in theory of computation and computer domain theory. In this paper we provide some common fixed point results by using generalized Caristi type contraction.

Citation details of the article

Journal: International Journal of Applied Mathematics
Journal ISSN (Print): ISSN 1311-1728
Journal ISSN (Electronic): ISSN 1314-8060
Volume: 33
Issue: 2
Year: 2020

DOI: 10.12732/ijam.v33i2.3

Download Section

Download the full text of article from here.

You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.


  1. [1] T. Abdeljawad, E. Karapınar and K. Tas, Existence and uniqueness of a common fixed point on partial metric spaces, Applied Mathematics Letters, 24 (2011), 1894-1899.
  2. [2] K. Abodayeh, N. Mlaiki, T. Abdeljawad and W. Shatanawi, Relations between partial metric spaces and M-metric spaces, Caristi Kirk’s Theorem inM-metric type spaces, Journal of Mathematical Analysis, 7, No 3 (2016), 1-12.
  3. [3] M.R. Alfuraidan and M.A. Khamsi, Caristi fixed point theorem in Metric space with a graph, Abstract and Applied Analysis, 2014 (2014), Article ID 303484, 5 pages; doi: 10.1155/2014/303484.
  4. [4] I. Altun, F. Sola and H. Simsek, Generalized contractions on partial metric spaces, Topology and its Applications, 157 (2010), 2778-2785.
  5. [5] H. Aydi , M. Barakat, A. Felhi and H. Isik, On φ-contraction type couplings in partial metric spaces, Journal of Mathematical Analysis, 8, No 4 (2017), 78-89.
  6. [6] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundamenta Mathematicae, 3, No 1 (1992), 133-181. SOME FIXED POINT RESULTS VIA GENERALIZED... 235
  7. [7] P.C. Bhakta and T. Basu, Some fixed point theorems on metric spaces, The Journal of the Indian Mathematical Society, 45 (1981), 399-404.
  8. [8] J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Transactions of the American Mathematical Society, 215 (1976), 241251.
  9. [9] R. Heckmann, Approximation of metric spaces by partial metric spaces, Applied Categorical Structures, 7, No 1-2 (1999), 71-83.
  10. [10] D. Ili´c, V. Pavlovi´c and V. Rakoˇcevi´c , Some new extensions of Banach’s contraction principle to partial metric spaces, Applied Mathematics Letters, 24, No 8 (2011), 1326-1330.
  11. [11] G.N.V. Kishore, K.P.R. Rao and V.M.L. Hima Bindu, Suzuki type unique common fixed point theorem in partial metric space by using (c) condition and also using rational contraction, Afrika Mathematika, 28 (2017), 793803.
  12. [12] R. Kopperman, S.G. Matthews and H. Pajoohesh, What do partial metrics represent?, Spatial representation: discrete vs. continuous computational models, Dagstuhl Seminar Proceedings, No. 04351, Internationales Begegnungs - und Forschungszentrum fr Informatik (IBFI), Schloss Dagstuhl, Germany (2005).
  13. [13] H.P.A. K¨unzi, H. Pajoohesh and M.P. Schellekens, Partial quasi-metrics, Theoretical Computer Science, 365, No 3 (2006), 237-246.
  14. [14] S.G. Matthews, Partial metric topology, Research Report 212, Dept. of Computer Science, University of Warwick (1992).
  15. [15] S.G. Matthews, Partial metric topology, In: Proc. of the 8th Summer Conference on General Topology and Applications, Annals of the New York Academy of Sci., 728 (1994), 183-197.
  16. [16] T. Obama and D. Kuroiwa, Common fixed point theorems of Caristi type mappings with w-distance, Science Mathematicae Japonicae Online, e-(2010), 353-360.
  17. [17] S.J. O′Neill, Two topologies are better than one, Technical Report, University of Warwick, Coventry (1995), (1995). 236 D. Ram Prasad, G.N.V. Kishore, V.S. Bhagavan
  18. [18] S. Oltra and O. Valero, Banach’s fixed point theorem for partial metric spaces, Rendiconti dellIstituto di Matematica dellUniversit‘a di Trieste, 36, No 1-2 (2004), 17-26.
  19. [19] K.P.R. Rao, G.N.V. Kishore, K. Tas, S. Satyanarayana and D. Ramprasad, Applications and common coupled fixed results in ordered partial metric spaces, Fixed Point Theory Applications, 2017 (2017), 17 pp., doi: 10.1186/s13663-017-0610-3.
  20. [20] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Applications, 2010 (2010), Article ID 493298, 6 pp.
  21. [21] M.P. Schellekens, The Smtth comletion: a common foundation for denotational semantics and complexity analysis, Electronic Notes in Theoretical Computer Science, 1 (1995), 535-556.
  22. [22] M.P. Schellekens, A characterization of partial metrizability: domains are quantifiable, Topology in computer science (Schlo Dagstuhl, 2000), Theoretical Computer Science, 305, No 1-3 (2003), 409-432.
  23. [23] P. Waszkiewicz, Partial metrizebility of continuous posets, Mathematical Structures in Computer Sciences, 16, No 2 (2006), 359-372.